# SDR DALA1149813116

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT AFT DOOR SILL, AFT SHAPE SILL HAS CORROSION.  BLENDED OUT CORRODED AREA IAW A319 SRM 51-74-00, L=1.0" W=0.500" MAX DEPTH=0.080", ORIG MAT THICK. =0.080".  NO LIMITS OR REPAIRS ARE ESTABLISHED ON SRM.  REMOVED DAMAGED SHAPE SILL IAW A319 SRM 51-42-11, INSTALLED NEW SHAPE SILL P/N D53480042206 IAW A319 SRM A319 SRM 51-42-11.
